Alert archive / Kentucky / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 91, NWS Jackson, KY

July 17, 2007Breathitt County, Lee County, Kentucky

NWS Jackson, KY issued this severe thunderstorm warning at Jul 17, 2007, 4:55 PM EDT for Breathitt County, Lee County, Kentucky. It was in force for 35 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 17, 2007, 4:55 PM EDT (20:55 UTC)
Expired
Jul 17, 2007, 5:30 PM EDT
In force
35 min
Issued by
NWS Jackson, KY
Area
Counties, with a storm outline in the text

Counties Breathitt County, KY, Lee County, KY

The radar

The Jackson,KY radar (KJKL), 23 km from the middle of the area, began a volume at 20:55 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 8.9 hours before the alert went out and 208 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2007-07-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 48 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2007-07-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 92 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
48 J/kg
Mixed-layer CIN
-179 J/kg
Mixed-layer LCL
1550 m above ground
0-6 km bulk shear
23 kt
0-1 km storm-relative helicity
92 m²/s²
0-3 km storm-relative helicity
111 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KJKL 172055
SVRJKL
KYC025-129-172130-
/O.NEW.KJKL.SV.W.0091.070717T2055Z-070717T2130Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON KY
455 PM EDT TUE JUL 17 2007

THE NATIONAL WEATHER SERVICE IN JACKSON KY
HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WESTERN BREATHITT COUNTY IN SOUTHEAST KENTUCKY
  EASTERN LEE COUNTY IN SOUTHEAST KENTUCKY

* UNTIL 530 PM EDT

* AT 451 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  MALONEY...OR 2 MILES EAST OF BEATTYVILLE...AND MOVING SOUTHEAST AT
  25 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  LONE...TALLEGA...MONICA AND CANYON FALLS BY 500 PM EDT...
  ATHOL AND WIDECREEK BY 505 PM EDT...
  COPEBRANCH...JETTS CREEK...OAKDALE AND WAR CREEK BY 510 PM EDT...

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

TO REPORT DAMAGING WINDS...LARGE HAIL OR FLOODING TO THE NATIONAL
WEATHER SERVICE...CALL TOLL FREE AT...1...8 7 7...6 3 3...6 7 7 2...
WHEN YOU CAN DO SO SAFELY.

LAT...LON 3769 8365 3752 8375 3737 8345 3757 8334

$$

ABE
3 follow-up statements
000 
WWUS53 KJKL 172110
SVSJKL

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
510 PM EDT TUE JUL 17 2007

KYC025-129-172130-
/O.CON.KJKL.SV.W.0091.000000T0000Z-070717T2130Z/
LEE KY-BREATHITT KY-
510 PM EDT TUE JUL 17 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM EDT
FOR WESTERN BREATHITT AND EASTERN LEE COUNTIES...

AT 508 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM UNION TO MONICA TO LONE...OR
ALONG A LINE EXTENDING FROM 6 MILES SOUTHWEST OF CAMPTON TO 6 MILES
EAST OF BEATTYVILLE TO BOONEVILLE...MOVING NORTHEAST AT 30 MPH.

SEVERE THUNDERSTORMS WILL BE NEAR...
  CANOE...WIDECREEK...TURKEY AND GUERRANT BY 515 PM EDT...
  WAR CREEK...OAKDALE AND CHENOWEE BY 520 PM EDT...
  CURT...YEADON AND LAWSON BY 525 PM EDT...

LAT...LON 3769 8365 3752 8375 3737 8345 3757 8334

$$
JACOBSON
000 
WWUS53 KJKL 172123
SVSJKL

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
523 PM EDT TUE JUL 17 2007

KYC025-172133-
/O.CAN.KJKL.SV.W.0091.000000T0000Z-070717T2130Z/
BREATHITT KY-
523 PM EDT TUE JUL 17 2007

...THE SEVERE THUNDERSTORM WARNING FOR BREATHITT COUNTY IS
CANCELLED...

LAT...LON 3769 8365 3752 8375 3751 8354 3758 8335

$$

KYC129-172130-
/O.CON.KJKL.SV.W.0091.000000T0000Z-070717T2130Z/
LEE KY-
523 PM EDT TUE JUL 17 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM EDT
FOR EASTERN LEE COUNTY...

AT 522 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM 7 MILES NORTHEAST OF WILLIBA
TO FILLMORE...OR ALONG A LINE EXTENDING FROM CAMPTON TO 7 MILES
SOUTHEAST OF CAMPTON TO 6 MILES WEST OF JACKSON...MOVING NORTHEAST AT
30 MPH.

AMATEUR RADIO REPORTING TREES DOWN NORTH OF BEATTYVILLE. THIS IS A 
DANGEROUS STORM...SEEK SAFE SHELTER AND STAY AWAY FROM WINDOWS

LAT...LON 3769 8365 3752 8375 3751 8354 3758 8335

$$
JACOBSON
000 
WWUS53 KJKL 172129
SVSJKL

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
526 PM EDT TUE JUL 17 2007

KYC129-172136-
/O.EXP.KJKL.SV.W.0091.000000T0000Z-070717T2130Z/
LEE KY-
526 PM EDT TUE JUL 17 2007

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN LEE COUNTY WILL BE 
ALLOWED TO EXPIRE AT 530 PM EDT...

LAT...LON 3769 8365 3752 8375 3751 8354 3758 8335

THE SEVERE STORM HAS DECREASED IN INTENSITY AND NO LONGER POSSES A 
THREAT FOR SEVERE WEATHER. THUNDERSTORM ACTIVITY WILL CONTINUE 
THROUGH 6:30 PM.

$$

JACOBSON

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 17, 1:24 PM EDT, 3 hours 31 minutes earlier.

Area forecast discussion, Jul 17, 1:24 PM EDT, 3 hours 31 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON KY
124 PM EDT TUE JUL 17 2007

.SHORT TERM.../TODAY THROUGH THURSDAY/

CHALLENGING FORECAST FOR TODAY...GENERALLY CONCERNING COVERAGE OF
SHOWER AND THUNDERSTORM ACTIVITY FOR THE AREA. FOR OUR SOUTHERN
ZONES EXPECT CONVECTION TO FIRE IN THE SOUTH SIMILAR TO YESTERDAY.
BOTH THE GFS AND WRF 0Z RUNS WERE IN GOOD AGREEMENT...BRINGING SHORT
WAVE ENERGY NORTHWARD FROM THE TN VALLEY AREA...WARRANTING A SLIGHT
INCREASE IN POPS FOR THE SOUTH. FOR OUR NORTHERN ZONES...INCREASED
POPS SOLELY ON LATEST TRENDS OF THE REMNANTS OF AN MCS CURRENTLY
PUSHING THROUGH ILLINOIS AND INTO INDIANA. PROGRESS OF SHOWERS AND
THUNDERSTORMS HAS BEEN FAIRLY STEADY THROUGH THE OVERNIGHT. THE WRF
APPEARED TO HAVE A BETTER HANDLE ON DEVELOPMENT AND MOVEMENT...SO
LEANED TOWARDS IT/S SOLUTION WHICH BRINGS ACTIVITY FAR ENOUGH SOUTH
TO JUSTIFY AN INCREASE IN POPS FOR THAT AREA AS WELL.

OTHERWISE INHERITED FORECAST LOOKED VERY GOOD...ESPECIALLY TEMPS. DID
NUDGE DAYTIME HIGHS UP JUST A DEGREE OR TWO LATE IN THE PERIOD AS ETA
MOS GUIDANCE HAS LENDED CREDENCE TO THE WARMER MAV MOS BY TRENDING
CLOSER TO IT/S TEMPS.

.LONG TERM.../THURSDAY THROUGH MONDAY/

CONFIDENCE IN THE LONGER TERM FORECAST IS BUILDING A LITTLE BIT
COMPARED TO THE LAST COUPLE OF DAYS. THE GFS IS MORE CONSISTENT...
BOTH RUN TO RUN AND IN THE ENSEMBLE...ADVERTISING A MORE AMPLIFIED
SOLUTION WITH A FASTER COLD FROPA.

COLD FROPA NOW APPEARS MOST LIKELY THURSDAY NIGHT. BUILDING ON THE
CONFIDENCE OF THE MORE CONSISTENT GFS SOLUTION....HAVE INCREASED POPS
THURSDAY NIGHT TO THE LIKELY CATEGORY. TAPERED POPS OFF FROM NW TO SE
ON FRIDAY. ALSO ALLOWED POPS TO EXIT THE AREA A BIT SOONER WITH
FASTER GFS SOLUTION...AND WITH SUPPORT FROM LATEST HPC GUIDANCE.
CONSEQUENTLY...COOLER AND DRIER AIR SHOULD ARRIVE FOR THE
WEEKEND. THERE IS STILL SOME UNCERTAINTY AS TO HOW COOL/DRY THE AIR
WILL BE. BUT WOULD NOT RULE OUT A STRONGER PUSH THAN CURRENTLY
INDICATED IN THE FORECAST...AND LATER MODEL RUNS WILL NEED TO BE
MONITORED FOR TRENDS.

&&

.AVIATION.../18Z TO 18Z/...UPDATED

SCATTERED THUNDERSTORMS WILL CONTINUE TO FIRE THROUGH THE AFTERNOON
HOURS AND WILL PLAY HIT AND MISS WITH TERMINALS. VERY HEAVY RAINFALL
ALONG WITH GUSTY WINDS AND SMALL HAIL CAN BE EXPECTED ALONG WITH
BRIEF VLIFR CONDITIONS WHERE THE STORMS HIT. EXPECT THUNDERSTORMS TO
DIE OFF AFTER SUNSET... ALTHOUGH THE POSSIBILITY EXISTS FOR
THUNDERSTORM COMPLEXES TO RIDE SOUTHEAST AT LEAST CLIPPING EASTERN
KENTUCKY AND THAT WILL HAVE TO BE WATCHED FOR THE OVERNIGHT HOURS.
PATCHY FOG WILL ALSO DEVELOP LATER TONIGHT AND THEN EXPECT A REPEAT
OF SCATTERED THUNDERSTORMS DEVELOPING WITH THE HEAT OF THE DAY
TOWARD THE END OF THE PERIOD TOMORROW.

&&

.JKL WATCHES/WARNINGS/ADVISORIES...NONE.

&&

SHORT TERM...RAY
LONG TERM....RAY
AVIATION...ABE
Hazardous weather outlook, Jul 17, 5:19 AM EDT, 11 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON KY
519 AM EDT TUE JUL 17 2007

KYZ044-050>052-058>060-068-069-079-080-083>088-104-106>120-181100-
FLEMING-MONTGOMERY-BATH-ROWAN-ESTILL-POWELL-MENIFEE-ROCKCASTLE-
JACKSON-PULASKI-LAUREL-WAYNE-MCCREARY-WHITLEY-KNOX-BELL-HARLAN-
ELLIOTT-MORGAN-JOHNSON-WOLFE-MAGOFFIN-FLOYD-LEE-BREATHITT-KNOTT-
OWSLEY-PERRY-CLAY-LESLIE-LETCHER-MARTIN-PIKE-
519 AM EDT TUE JUL 17 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN KENTUCKY.

.DAY ONE...TODAY AND TONIGHT.

THUNDERSTORMS ARE POSSIBLE TODAY AND TONIGHT. AS IS TYPICAL WITH ANY
THUNDERSTORM ACTIVITY...FREQUENT CLOUD TO GROUND LIGHTNING...BRIEF
PERIODS OF VERY HEAVY RAIN AND GUSTY WINDS WILL BE POSSIBLE IN AND
AROUND THE STRONGEST THUNDERSTORMS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THERE WILL BE A CHANCE FOR THUNDERSTORMS...MAINLY DURING THE
AFTERNOON AND EVENING EACH DAY FROM WEDNESDAY THROUGH FRIDAY.

AS IS TYPICAL WITH ANY THUNDERSTORM ACTIVITY...FREQUENT CLOUD TO
GROUND LIGHTNING...BRIEF PERIODS OF VERY HEAVY RAIN AND GUSTY WINDS
WILL BE POSSIBLE IN AND AROUND THE STRONGEST THUNDERSTORMS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

RAY

In the hours before

Special weather statement, Jul 17, 3:04 PM EDT, 1 hour 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
304 PM EDT TUE JUL 17 2007

KYZ104-106-171930-
ELLIOTT-MORGAN-
304 PM EDT TUE JUL 17 2007

...A STRONG THUNDERSTORM TO AFFECT WESTERN ELLIOTT AND NORTHERN
MORGAN COUNTIES THROUGH 330 PM EDT TUESDAY AFTERNOON...

AT 304 PM EDT...A STRONG THUNDERSTORM WAS LOCATED NEAR WRIGLEY...
MOVING NORTHEAST AT 15 MPH.

THIS STORM WILL BE NEAR LENOX AROUND 310 PM EDT...STEELE AROUND 315
PM EDT...LYTTEN AROUND 320 PM EDT...LITTLE SANDY AROUND 325 PM EDT...

RESIDENTS SHOULD EXPECT VERY HEAVY RAIN...WITH RAINFALL RATES OF UP
TO 2 INCHES PER HOUR...GUSTY WINDS OF 30 TO 40 MPH...FREQUENT
LIGHTNING AND SMALL HAIL IN THESE AREAS.

DANGEROUS CLOUD TO GROUND LIGHTNING IS ASSOCIATED WITH THIS
THUNDERSTORM. TAKE SHELTER IMMEDIATELY. REMEMBER...IF YOU CAN HEAR
THUNDER THEN LIGHTNING IS CLOSE ENOUGH TO BE A HAZARD.

ABE
Special weather statement, Jul 17, 3:36 PM EDT, 1 hour 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
336 PM EDT TUE JUL 17 2007

KYZ116-117-172000-
CLAY-LESLIE-
336 PM EDT TUE JUL 17 2007

...A STRONG THUNDERSTORM TO AFFECT NORTHEASTERN CLAY AND NORTHWESTERN
LESLIE COUNTIES THROUGH 400 PM EDT TUESDAY AFTERNOON...

AT 336 PM EDT...A STRONG THUNDERSTORM WAS LOCATED NEAR TANKSLEY...
MOVING NORTHEAST AT 15 MPH.

THIS STORM WILL BE NEAR ENLINE AROUND 345 PM EDT...BEAR BRANCH AROUND
350 PM EDT...PANCO AROUND 355 PM EDT...

RESIDENTS SHOULD EXPECT VERY HEAVY RAIN...WITH RAINFALL RATES OF UP
TO 2 INCHES PER HOUR...GUSTY WINDS OF 30 TO 40 MPH...FREQUENT
LIGHTNING AND SMALL HAIL IN THESE AREAS.

DANGEROUS CLOUD TO GROUND LIGHTNING IS ASSOCIATED WITH THIS
THUNDERSTORM. TAKE SHELTER IMMEDIATELY. REMEMBER...IF YOU CAN HEAR
THUNDER THEN LIGHTNING IS CLOSE ENOUGH TO BE A HAZARD.

ABE
Special weather statement, Jul 17, 3:45 PM EDT, 1 hour 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
345 PM EDT TUE JUL 17 2007

KYZ104-172000-
ELLIOTT-
345 PM EDT TUE JUL 17 2007

...A STRONG THUNDERSTORM TO AFFECT EASTERN ELLIOTT COUNTY THROUGH 400
PM EDT TUESDAY AFTERNOON...

AT 345 PM EDT...A STRONG THUNDERSTORM WAS LOCATED NEAR BRUIN...MOVING
EAST AT 30 MPH.

THIS STORM WILL BE OVER RURAL EXTREME EAST CENTRAL ELLIOTT COUNTY
AROUND 350 PM EDT.

RESIDENTS SHOULD EXPECT VERY HEAVY RAIN...WITH RAINFALL RATES OF UP
TO 2 INCHES PER HOUR...GUSTY WINDS OF 30 TO 40 MPH...FREQUENT
LIGHTNING AND SMALL HAIL IN THESE AREAS.

DANGEROUS CLOUD TO GROUND LIGHTNING IS ASSOCIATED WITH THIS
THUNDERSTORM. TAKE SHELTER IMMEDIATELY. REMEMBER...IF YOU CAN HEAR
THUNDER THEN LIGHTNING IS CLOSE ENOUGH TO BE A HAZARD.

ABE
Special weather statement, Jul 17, 4:18 PM EDT, 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
418 PM EDT TUE JUL 17 2007

KYZ114-172045-
OWSLEY-
418 PM EDT TUE JUL 17 2007

...A STRONG THUNDERSTORM TO AFFECT OWSLEY COUNTY THROUGH 445 PM EDT
TUESDAY AFTERNOON...

AT 418 PM EDT...A STRONG THUNDERSTORM WAS LOCATED NEAR ISLAND CITY...
MOVING NORTHEAST AT 15 MPH.

THIS STORM WILL BE NEAR MAJOR AROUND 425 PM EDT...SOUTHFORK AROUND
430 PM EDT...CHESTNUT GAP AROUND 435 PM EDT...EVERSOLE AROUND 440 PM
EDT...LEROSE AROUND 445 PM EDT...

RESIDENTS SHOULD EXPECT VERY HEAVY RAIN...WITH RAINFALL RATES OF UP
TO 2 INCHES PER HOUR...GUSTY WINDS OF 30 TO 40 MPH...FREQUENT
LIGHTNING AND SMALL HAIL IN THESE AREAS.

DANGEROUS CLOUD TO GROUND LIGHTNING IS ASSOCIATED WITH THIS
THUNDERSTORM. TAKE SHELTER IMMEDIATELY. REMEMBER...IF YOU CAN HEAR
THUNDER THEN LIGHTNING IS CLOSE ENOUGH TO BE A HAZARD.

ABE
Local storm report, Jul 17, 4:19 PM EDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
419 PM EDT TUE JUL 17 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0347 PM     TSTM WND DMG     2 SW ONEIDA             37.25N 83.68W
07/17/2007                   CLAY               KY   DEPT OF HIGHWAYS

            TREES DOWN ON HWY11 SW OF ONEIDA AND NEAR JUNCTION OF
            HIGHWAYS 421 AND 11.

&&

SCHOETTMER
Special weather statement, Jul 17, 4:39 PM EDT, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
439 PM EDT TUE JUL 17 2007

KYZ111-114-172115-
LEE-OWSLEY-
439 PM EDT TUE JUL 17 2007

...A STRONG THUNDERSTORM TO AFFECT LEE AND NORTHERN OWSLEY COUNTIES
THROUGH 515 PM EDT TUESDAY AFTERNOON...

AT 439 PM EDT...STRONG THUNDERSTORMS WERE LOCATED OVER LEE AND
OWSLEY COUNTIES...MOVING EAST AT 15 MPH.

THESE STORMS WILL AFFECT LOCATIONS SUCH AS BOONEVILLE AND
BEATTYVILLE BETWEEN 440 PM AND 455 PM.

RESIDENTS SHOULD EXPECT VERY HEAVY RAIN...WITH RAINFALL RATES OF UP
TO 2 INCHES PER HOUR...GUSTY WINDS OF 30 TO 40 MPH...FREQUENT
LIGHTNING AND SMALL HAIL IN THESE AREAS.

DANGEROUS CLOUD TO GROUND LIGHTNING IS ASSOCIATED WITH THIS
THUNDERSTORM. TAKE SHELTER IMMEDIATELY. REMEMBER...IF YOU CAN HEAR
THUNDER THEN LIGHTNING IS CLOSE ENOUGH TO BE A HAZARD.

ABE

The office that day

Everything else NWS Jackson, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 17, 3:09 PM EDTSevere Thunderstorm WarningJKLBath, Fleming25 min
Jul 17, 3:42 PM EDTSevere Thunderstorm WarningJKLClay, Owsley, Perry33 min
Jul 17, 7:14 PM EDTSevere Thunderstorm WarningJKLFleming31 min

Nearby

Severe Thunderstorm Warnings in Kentucky, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.